# SDR ASAA2024121655446

- Difficulty date: December 16, 2024
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STAB STA 157.10 (MARKED). GROUNDED - YES. REPAIRED LOWER SKIN IAW B737-800 SRM 55-10-01-2R-11. THIS IS A CAT B REPAIR WITH A INSPECTION THRESHOD OF 56,000 TOTAL FLIGHT CYCLES AND REPEAT INTERVAL OF 9000 CYCLES.
